# SDR AALA202510216734

- Difficulty date: July 14, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5745002220100
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR LOWER SKIN IB FIXED LEADING EDGE AT LEVEL RIB 2 ON RH WING L=0.313 INCH W=0.145 INCH, D=0.034 INCH. MAINTENANCE PERFORMED TIME LIMIT REPAIR LOC. ON LOWER SKIN IB FIXED LEADING EDGE AT LEVEL RIB 2 ON RH WING IAW EA 368892.
